Jump to content
helplinedonate

AB259

Members
  • Content count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About AB259

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. AB259

    Namzaric

    Thank you again !
  2. AB259

    TIREDNESS AFTER TAKEN SINEMET

    Hi Dr Okun, i see my mom has a similar problem. What do you feel is a good agonist ? Or would you suggest going to a Siminet CR first ? My mom s neuro does not believe in the CR and I am beginning to wonder about his expertise with P D patients ? thank you !
  3. AB259

    Delusions

    Hi Doctor Thank you as always. Arlene
  4. AB259

    Namzaric

    Thank you ! My mom is 83 years old and has been on these meds for two weeks and it has helped with her delusions, However, I give her the seroquel 25 mg at 430 pm , namzaric at 6:00 pm and then pretty much she is in a coma like state until 430 in the morning. she is awake and refreshed and alert, however from what you said above is her dementia likely to get worse ? Is there something else that is less interactive with seroquel. You are a blessing !!
  5. AB259

    Siminet and amilodopine

    Thank you again ! I do have another question now that the doctor has put my mom on 25 mg of Seroquel to help with her delusions, she is on 28/10 Namzaric how long should I wait in between these meds ? I noticed these definitely have a one two punch in putting my mom to sleep !! I give the Seroquel at 430 and the Namzaric at 6 pm she is out cold by 630 ! the doctor also mentioned a honeymoon period with Seroquel and he would like to reduce it from 25 mg to half. In this case is less more ? I know there is no easy answer. I thank you for your kindness and time !!
  6. AB259

    Delusions

    Thank you Doctor, you are and always have been extremely helpful. I have a follow up question the doctor has put my mom on 25 mg Seroquel for the last seven days. And it worked great up until this evening, she had a bout of confusion again. Should I be concerned ? Also the doctor visited yesterday, I found a geriatric doctor who makes house calls and he said something about Seroquel and a honeymoon period ? he said something about reducing Seroquel from 25 mg to split the pill in half. He told me not to worry about it now but now I am ! Why would he recommend splitting the pill when my mom was doing so well up until today ? Should this med eliminate all delusions ? All will there be bouts of delusions ?
  7. Hello 😊 My mom is on 25/100 carbidopa levodopa and 2.5 mg of amilodopine. How long inbetween the carbidopa and amilodopine should I wait ? Do both cause low blood pressure ? thank you as always !
  8. AB259

    Delusions

    Hi Doctor, My mom has had Parkinson's dementia for the last three years and has left hand tremor recently she is having delusions about two a week as opposed one every six months. She is currently on 4, 25/100 Carbidopa levodopa 5 mg amlodopine, 10 mg lexapro and 28/10 namanzaric. Do you think her delusions is a result of too much dopeimine ? She has been in namazaric for one year. Her tremors are under control with this regimen. Any help is much appreciated.
  9. Thank you doctor ! I appreciate all your help and will keep you posted.
  10. Hi Dr Okun You have been a great source of knowledge in this very difficult road. So from your rsponse I gather you may not be a fan of namzaric. Do you believe in just taking aricept alone would be just as helpful then namzaric. And how would I go about weaning my mom off. I am very scared. My Mom has just plain namenda that I can just reducing little by little. Any help I would be grateful. Thank you !
  11. AB259

    Medication Help

    Thank you so much ! Do you think taking the Namzaric in the afternoon would be ok ? I appreciate any help I am trying to get this regimene done. I noticed if I give my mom Namzaric and Siminet within the same hour she gets very confused ! Is this possible ? Or just the disease of dementia ?
  12. Any know interaction between the two ? I noticed if I give my mom the two meds within the same hour she gets very confused. Any suggestions ? Thank you for all your help !!!
  13. Do you think reducing it to the 14 mg /10 mg may help ? Or do you think taking namzaric at that dosage is not helpful ?
  14. Hi Dr. Okun, My 82 year old Mom has Parkinson dementia for the past three years. I am hoping you can assist me. About three weeks ago my Mom's neuro put her on Namzaric, ( She is still on the last week of the 28 day starter back ). Because this is a combination of Namenda and Aricept, I am giving this to my Mom in the morning. I am aware this should be given before bedtime but when my Mom was on 10 mg Aricept alone for 2 years she had horrific nightmares so I started giving it to the AM about a year ago. The following is her medication schedule: 5 AM Carp/Lev 7:30 Namzaric 10:00 AM Carp/Levodopa 2:00 PM Carp/Levodopa 5:00 PM Carp/Levodopa 7:00 PM amlodipin My Mom is always extremely tired now, (the neuro has stated unless your left hand shaking bothers her, she can go to 3 carp/Lev a day. ) Her lack of energy is to the point where she could walk the mall in the morning with her nurses aide three weeks ago, and today she lacks any sort of energy for walking, Do you think the timing of her meds need to be adjusted ? I know Aricept is in Namzaric but do you think I can retry before bedtime again ? or do you think it will be the same result ? My Mom has always gone to bed early,( 7:30 PM) as she is an early riser. Any help will be greatly appreciated !!
  15. AB259

    Medication Help

    My 82 year old Mom has Parkinson dementia for the past three years. I am hoping someone can assist me. About three weeks ago my Mom's neuro put her on Namzaric, ( She is still on the last week of starter back )for 28 days. Because this is a combination of Namenda and Aricept, I am giving this to my Mom in the morning. I am aware this should be given before bedtime but when my Mom was on 10 mg Aricept alone for 2 years she had horrific nightmares so I started giving it to the AM about a year ago. Here is here drug schedule: 5 AM Carp/Lev 7:30 Namzaric 10:00 AM Carp/Lev 2:00 PM Carp/Lev 5:00 PM Carp/Lev 7:00 PM amlodipin My Mom is always extremely tired now, (the neuro has stated unless your left hand shaking bothers her, she can go to 3 carp/Lev a day. ) to the point where she could walk the mall in the morning with her nurses aide, three weeks ago, and today she lacks any sort of energy for walking, Do you think the timing of her meds need to be adjusted ? I know Aricept is in Namzaric but do you think I can retry before bedtime again ? or do you think it will be the same result ? My Mom has always gone to bed early,( 7:30 PM) as she is an early riser. Any help will be greatly appreciated !!
×